| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judy0615 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported per received medwatch "plastic wings of stat lock lifting off white sticker.".